SciELO - Scientific Electronic Library Online

 
vol.49 número2Best Local Approximations by Abstract Norms with Non-homogeneous DilationsThe problem of entanglement of quantum states índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão On-line ISSN 1669-9637

Resumo

DICKENSTEIN, Alicia. Hypergeometric functions and binomials. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 97-110. ISSN 1669-9637.

We highlight the role of primary decomposition of binomial ideals in a commutative polynomial ring, in the description of the holonomicity, the holonomic rank, and the shape of solutions of multivariate hypergeometric differential systems of partial differential equations.

        · texto em Inglês     · pdf em Inglês